| Model Number |
33300M |
| Medical Device Problem Codes |
Mechanical Problem (1384); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the tip of the sheath feil off.There is no information that the event caused a harm or serious injury to patient.
Additional Manufacturer Narrative
The device in question was returned to manufacturer.This information is reflected in section d9.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
Additional Manufacturer Narrative
Result of investigation: examination of item 33300m (lot tl07) shows that the glued-in socket at the distal end has come loose.Adhesive residue on the shaft confirms that it was properly assembled.There are no indications of a manufacturing defect.The detachment is most likely due to improper reprocessing for example, through the use of unauthorized chemicals or deviations from the recommended sterilization parameters (134-137°c, 3-18 minutes).The damage is attributable to user error.The event is filed under internal karl storz complaint id: (b)(4).